# SDR UALA2012110506340

- Difficulty date: November 3, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 78,960 hours, 22,740 cycles
- Engine: Pwa PW2037
- System (JASC): 4960 · APU Controls
- Part: Control Valve
- Part number: 97980612
- Part serial: 170
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SHUTDOWN AT GATE UNABLE TO RESTART.  FOUND APU SURGE VALVE SOLENOID DAMAGE.  REPLACED APU SURGE VALVE REF MM 49-53-01.  BITE CONTROLLER MINIFLAG 9 REMOVED AND REPLACED LOAD COMPRESSOR INLET TEMP SENSOR AS PRECAUTION, APU OPS NORMAL.
